# SDR ASOA200900286

- Difficulty date: March 9, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 13,546 hours, 11,304 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detection Sys
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 5609,  FLAPS FAIL AT 0 WHEN SELECTED TO 8.  EMERGENCY DECLARED.  SKEW DETECTION SYSTEM.  INSTALLED SKEW DETECTION PANEL IAW AMM 27-51-15 OPS CHECK GOOD DEFER CLEARED PLACARD REMOVED.
